PRAX A 75MG TABLET

Manufacturer : TOR-TORRENT PHARMA LTD
Composition : PRASUGREL-10MG+ASPIRIN-75MG
Dose Form : CAPSULE
Description : PRAX A 75MG TAB
Route Of Administration : ORAL
Pack : 10
In stock
SKU
PRA0233
₹236.30
Manufacturer : TOR-TORRENT PHARMA LTD
Composition : PRASUGREL-10MG+ASPIRIN-75MG
Dose Form : CAPSULE
Description : PRAX A 75MG TAB
Route Of Administration : ORAL
Pack : 10

Drug Ingredient Information

PRASUGREL-10MG+ASPIRIN-75MG

PRASUGREL

Information for patients
Drug Information Prasugrel is used to prevent blood cells from clotting. It is used by people who have had a PCI (percutaneous coronary intervention) because of unstable angina or a heart attack. PCI is a procedure where a balloon-tipped tube is used to open a blocked artery, with or without a stent being placed in the artery. Prasugrel belongs to the group of medicines called antiplatelet agents. It works by reducing the ability of blood cells to clot. By preventing blood cells from clumping, it reduces the chances of blood clots forming (a process called thrombosis), thereby decreasing or even stopping blood supply to the heart muscle. Prasugrel is always taken with aspirin. Ask your doctor if you have any questions about why this medicine has been prescribed for you. Your doctor may have prescribed this medicine for another use. If you want more information, ask your doctor. This medicine is available only with a doctor''s prescription.
Drug Alert
Alert no data available
Before Consuming the Medicine
Avoid Drug Do not take Prasugrel 1. if you have an allergy to Prasugrel or any of the ingredients listed at the end of this leaflet: Symptoms of an allergic reaction may include: • shortness of breath • wheezing or difficulty breathing • swelling of the face, lips, tongue or other parts of the body • rash • itching. If you are not sure if you have an allergy to Prasugrel , check with your doctor. 2. if you have had any of the following medical conditions: • bleeding caused by a stomach ulcer • bleeding inside your head • stroke • transient ischaemic attack (TIA) which resulted in a temporary paralysis, numbness, speech difficulty or other symptoms affecting your nervous system which happened suddenly and disappeared within 24 hours • severe liver disease 3. if: • the packaging is torn or shows signs of tampering (or the tablets do not look quite right) • the expiry date on the pack has passed. If you take this medicine after the expiry date has passed, it may not work as well. Do not give this medicine to children. There is no experience with the use of this medicine in children.
Drug Special Care Before you start to take it Tell your doctor if: you have any allergies to any other medicines or any other substances such as foods, preservatives or dyes you are already taking aspirin you are pregnant or plan to become pregnant you are breast-feeding or plan to breast-feed you have or have had any of the following medical conditions: bleeding disorders or blood clotting problems a tendency to bleed as a result of a recent trauma, recent surgery (including dental surgery), recent or recurrent gastrointestinal bleeding, active peptic ulcer disease a history of kidney or liver problems a history of stroke or TIA weigh less than 60 kg are more than 75 years old a history of tumours or cancer If you have not told your doctor or pharmacist about any of the above, tell them before you start taking prasugrel.
Drug Drug Interactions Tell your doctor or pharmacist if you are taking any other medicines, including medicines you buy without a prescription from a pharmacy, supermarket or health food shop. You will be prescribed aspirin at a low dose with Prasugrel. Aspirin works together with Prasugrel. Some medicines and Prasugrel may interfere with each other. These are: • medicines that "thin the blood" such as warfarin and heparin. • non steroidal anti-inflammatory drugs (NSAIDs) - medicines used to treat arthritis, period pain, aches and pain • fibrinolytics - a group of medicines used to dissolve a blood clot that has formed in an artery or a vein • some medicines used to treat HIV (e.g. efavirenz). • some medicines used to treat cancer (e.g. cyclophosphamide). These medicines may be affected by Prasugrel or may affect how well it works. You may need different amounts of your medicine or you may need to take different medicines. Your doctor or pharmacist can tell you what to do if you are taking any of these medicines. They also have a more complete list of medicines to be careful with or avoid while taking Prasugrel . Ask your doctor or pharmacist if you are not sure if you are taking any of these medicines.
Drug Pregnancy Interaction Your doctor will discuss the possible risks and benefits of taking this medicine during pregnancy.
Drug Breast feeding Interaction Prasugrel is not recommended while you are breast-feeding. It is not known whether it passes into breast-milk.
Drug Machinery Interaction Be careful driving or operating machinery until you know how it affects you. Make sure you know how you react to it before you drive a car, operate machinery or do anything else that could be dangerous if you are dizzy or light-headed. If this does occur, do not drive. If you drink alcohol, faintness or dizziness may be worse.
Drug More Information no data available
How to take the Medicine
Consumption Info While you are taking Prasugrel Things you must do Take it every day exactly as your doctor has prescribed. If you become pregnant while you are taking it, tell your doctor. If you decide to breast-feed your baby, tell your doctor. Your doctor may want to discuss this and change your medicine. If you are about to start taking any new medicines, tell your doctor and pharmacist that you are taking Prasugrel . Tell all doctors, dentists and pharmacists who are treating you that you are taking Prasugrel . Tell your doctor, dentist or pharmacist that you are taking Prasugrel before you have any surgery. It may increase the risk of bleeding during an operation or some dental work. Therefore, treatment may need to be stopped before surgery. Your doctor will decide whether to stop Prasugrel and if so, for how long. Ask your doctor whether there are any activities you should avoid while taking this medicine, for example, certain sports. Sometimes after an injury, bleeding may occur inside your body without you knowing about it. Tell your doctor immediately if you are injured while taking this medicine. It may take longer than usual to stop bleeding while you are taking Prasugrel. Tell your doctor immediately if you notice the return of any of the symptoms you had before starting Prasugrel. Things you must not do Do not give this medicine to anyone else, even if they have the same condition as you
Drug quanitty Take this medicine only as prescribed by your doctor and follow his/her directions carefully. These may differ from the information contained in this leaflet. Your doctor will tell you how many tablets to take each day. Prasugrel is available as a 5 and 10 mg tablet. It is usual for your doctor to start you on a single dose of six 10 mg tablets and then continue with a 10 mg or 5 mg once daily dose. Your doctor will also prescribe a daily dose of aspirin to take with this medicine.
Drug Dose You should swallow the tablets with a glass of water. The tablets can be taken before or after meals. Do not break the tablet in half. Talk to your doctor or pharmacist if you have trouble swallowing tablets. Take it at the same time each day. Taking your tablets at the same time will have the best effect. It will also help you to remember when to take it. How long to take it Continue taking Prasugrel for as long as your doctor recommends.
Excess Drug Consumption Immediately telephone your doctor, or Poisons Information Centre for advice if you think that you or anyone else may have taken too much Prasugrel. Do this even if there are no signs of discomfort or poisoning. You may need urgent attention.
Forgot Drug Consumption If it is almost time for your next dose, skip the dose you missed and take your next dose when you are meant to. Otherwise, take it as soon as you remember, then go back to taking your tablets as you would normally. Do not take a double dose to make up for the dose you have missed. This may increase the chance of you getting an unwanted side effect. If you are not sure what to do, ask your doctor or pharmacist. If you have trouble remembering to take your medicine, ask your pharmacist for some hints.
Stop Drug Consumption Do not stop taking this medicine without informing your doctor as it may increase the chance of a heart attack or stroke or a blood clot forming.
Possible Side Effects
General Information Tell your doctor or pharmacist as soon as possible if you do not feel well while you are taking prasugrel. It helps most people, but it may have unwanted side effects in a few people. All medicines can have side effects. Sometimes they are serious, most of the time they are not. You may need medical treatment if you get some of the side effects. Ask your doctor or pharmacist to answer any questions you may have.
Common Drug Side Effects Tell your doctor if you notice any of the following: rash nose bleeds cuts that take longer than usual to stop bleeding bleeding gums.
Rare Drug Side Effects Tell your doctor immediately, or go to Accident and Emergency if you notice any of the following: signs of anaemia (being tired and looking pale) severe or uncontrollable bleeding, including after surgery coughing up blood (a sign of bleeding from the stomach) pink or brown urine red or black stools diarrhoea with blood, mucus, stomach pain and fever (a sign of bleeding from the intestine) unusual bruising (bruises that develop without known cause or grow in size) red or purple spots visible through your skin unusually heavy bleeding or bruising from cuts or wounds blood in the eyes swelling of the face, lips, mouth, tongue or throat which may cause difficulty in swallowing or breathing . The above list includes serious side effects. You may need urgent medical attention. Tell your doctor if you notice any other effects. Other side effects not listed above may also occur in some people. Do not be alarmed by this list of possible side effects. You may not experience any of them.
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Storage Keep your tablets in the blister pack until it is time to take them. If you take the tablets out of the blister pack, they may not keep well. Keep them in a cool, dry place where it stays below 30°C. Do not store them, or any other medicine, in a bathroom or near a sink. Do not leave them in the car or on window sills. Heat and dampness can destroy some medicines. Keep them where children cannot reach them. A locked cupboard at least one and a half metres above the ground is a good place to store medicines. Disposal If your doctor tells you to stop taking this medicine, or the tablets have passed their expiry date, ask your pharmacist what to do with any tablets left over.

ASPIRIN

Information for patients
Drug Information Aspirin belong to a group of medicines which have analgesic (pain relieving), anti-inflammatory (inflammation reducing) and antipyretic (temperature reducing) properties. These may be used for the relief of: •headache, toothache, migraine, neuralgia (nerve pain), sore throat or period pains. •symptoms of influenza, feverishness, rheumatic pains, sciatica (nerve pain of the leg/back), lumbago (lower back pain), fibrositis (muscular rheumatism), muscular aches and pains. The may also be used to prevent blood clots especially after a heart attack or in patients with unstable angina or reduced blood flow in the brain.
Drug Alert
Alert Do not take Aspirin and tell your doctor if you have: •an allergy (hypersensitivity) to aspirin, salicylates or non-steroidal anti-inflammatory drugs (NSAIDs) or other ingredients in the product. You may have developed difficulty breathing, a runny nose, itchy skin or swelling after taking aspirin or a NSAID previously •a stomach ulcer or a history of ulcers or indigestion •nasal polyps associated with asthma •haemophilia or other blood clotting disorder or are taking medicines to thin the blood •severe liver, kidney or heart failure •are in the third trimester of pregnacy •the patient is a child under 16 years old.
Before Consuming the Medicine
Avoid Drug Do not take Aspirin and tell your doctor if you have: •an allergy (hypersensitivity) to aspirin, salicylates or non-steroidal anti-inflammatory drugs (NSAIDs) or other ingredients in the product. You may have developed difficulty breathing, a runny nose, itchy skin or swelling after taking aspirin or a NSAID previously •a stomach ulcer or a history of ulcers or indigestion •nasal polyps associated with asthma •haemophilia or other blood clotting disorder or are taking medicines to thin the blood •severe liver, kidney or heart failure •are in the third trimester of pregnacy •the patient is a child under 16 years old.
Drug Special Care •asthma or allergies •heart, liver or kidney problems or gout •an overactive thyroid gland •dehydration •anaemia or suffer from a deficiency of the enzyme glucose-6-phosphate dehydrogenase (G6PD) this can cause episodes of anaemia after eating certain foods such as fava beans (favism) •systemic lupus erythematosus (SLE) or other connective tissue disease •elderly •had any disorders affecting blood vessels in the brain •received a varicella (chickenpox) vaccination within the last 6 weeks •planning to become pregnant.
Drug Drug Interactions Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription. Especially: •medicines to prevent blood clotting such as warfarin, dipyridamole and heparin •metoclopramide or domperidone (to prevent sickness) •diuretics (“water ”) e.g. spironolactone, frusemide, acetazolamide (to treat high blood pressure) •medicines which make your urine more alkaline such as antacids, citrates •probenecid, sulphinpyrazone (to treat gout) •methotrexate (to treat some cancers, psoriasis and rheumatic disease) •antidiabetics •phenytoin or sodium valproate (to treat epilepsy) •corticosteroids (to suppress the immune system) •mifepristone (to induce abortion) •other non-steroidal anti-inflammatory drugs - NSAIDs (eg ibuprofen or naproxen) •medicines which can cause hearing problems (vancomycin) •medicines to treat high blood pressure (ACE inhibitors, Calcium channel blockers) •medicines to treat depression (SSRIs) •varicella (chickenpox) vaccine. Aspirin should be avoid for 6 weeks after vaccination •herbal medicines containing ginkgo biloba
Drug Pregnancy Interaction Avoid taking Aspirin during pregnancy especially in the last 3 months of pregnancy or whilst breast-feeding. Ask your doctor or pharmacist for advice before taking this medicine.
Drug Breast feeding Interaction Avoid taking Aspirin during pregnancy especially in the last 3 months of pregnancy or whilst breast-feeding. Ask your doctor or pharmacist for advice before taking this medicine.
Drug Machinery Interaction
Drug More Information There is a possible association between aspirin and Reye’s Syndrome when given to children. Reye’s syndrome is a very rare disease, which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.
How to take the Medicine
Consumption Info If you need to have an operation including having your teeth removed or blood and urine tests, tell your doctor or dentist you are taking this medicine.
Drug quanitty Adults, including the elderly: 1 or 2 every 3 to 4 hours as required. No more than 12 in any 24 hour period. Children under 16 years old: Not recommended. For prevention of blood clots: 1 once a day
Drug Dose Always take Aspirin exactly as your doctor has told you. If you are not sure, check with your doctor or pharmacist. Avoid alcohol whilst taking this medicine. Swallow the with a glass of water.
Excess Drug Consumption If you (or someone else) swallow a lot of at the same time, or you think a child may have swallowed any contact your nearest hospital casualty department or tell your doctor immediately. Symptoms of an overdose include ringing in the ears, spinning sensation, fast breathing rate, changes in some of the chemicals in the body, heart or kidney failure, fever or coma.
Forgot Drug Consumption Do not take a double dose to make up for a forgotten dose. If you forget to take a dose take it as soon as you remember it and then take the next dose at the right time. Do not take more than one dose in any 4 hour period.
Stop Drug Consumption
Possible Side Effects
General Information
Common Drug Side Effects Allergic reactions - runny nose, itchy, red, blotchy, blistered skin, swelling of the face, lips, throat or tongue, difficulty breathing, worsening of asthma. Gastrointestinal system - stomach ulcers or bleeding which can be severe (you may develop bloody or black tarry stools, severe stomach pain and vomit blood), stomach irritation (mild stomach pain, heartburn and feeling or being sick) and inflammation of the liver. Deaths have occurred. Blood - anaemia, changes in numbers and types of blood cells and enzymes seen in blood tests. If you have an increase in number of nose bleeds, longer bleeding time or notice that you bruise more easily or have more infections talk to your doctor. Kidney - changes in the amount or need to urinate. Ears - ringing or buzzing in the ear. Salicylism - if you take large doses for a long time you may develop symptoms of salicylism, these include: dizziness, ringing or buzzing in the ear, deafness, sweating, feeling or being sick, headache and confusion.
Rare Drug Side Effects
Very Rare Drug Side Effects
Drug Side Effects Symptoms
How to Store the Medicine
How to Store the Medicine Keep out of the reach and sight of children. Store the below 25°C in a dry place. Do not use Aspirin after the expiry date stated on the label/carton/bottle. The expiry date refers to the last day of that month. Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

Substitute Drugs

Write Your Own Review
You're reviewing:PRAX A 75MG TABLET
Your Rating

Get Captcha Image